# SDR SIMA201002705

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 15,897 hours, 12,752 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 02167
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4431 THE CREW REPORTED THAT WHILE LEVEL AT 31,000 FEET STARTED TO GET SMALL PRESSURIZATION BUMPS.  BEGAN A PRECAUTIONARY DESCENT DURING WHICH CABIN RATE SWINGS BECAME MORE EXTREME.  FOLLOWING AIRCRAFT OPERATING MANUAL PROCEDURES, SELECTED MANUAL MODE ON THE PRESSURIZATION CONTROL BUT THIS APPEARED TO HAVE NO EFFECT.  THE CREW DESCENDED TO 10,000 FEET AND DUMPED CABIN PRESSURIZATION PER THE AIRCRAFT OPERATING MANUAL. THE AIRCRAFT LANDED WITH NO INCIDENT AT DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PNEUMATIC OUTFLOW VALVE IAW EMB-140 AMM 21-31-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
